MAUDE Adverse Event Report: BAYLIS MEDICAL COMPANY INC. VERSACROSS CONNECT ACCESS SOLUTION FOR POLARSHEATH; CATHETER, SEPTOSTOMY

BAYLIS MEDICAL COMPANY INC. VERSACROSS CONNECT ACCESS SOLUTION FOR POLARSHEATH; CATHETER, SEPTOSTOMY
Lot Number VPFC091123
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that a versacross connect access solution was selected for use during an atrial fibrillation ablation.The versacross rf wire was removed after transeptal puncture and it was noted that the coated had been scrapped off the versacross rf wire but remained connected, no coating was missing.No patient complications were noted.The procedure was completed successfully.The device is not expected to be returned for analysis (disposed).The physician did not feel like the wire was getting caught while retracting, requiring them to pull with excessive force.The patient did not have any mechanical hardware (leads, etc) in their ra that the wire got caught in.The insulation peeling back at the distal end just proximal, but it was intact.No other accessory device was used with the versacross wire, aside from the versacross dilator.No other damage was noted.
 
Event or Problem Description
 
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.However, due to the media provided, the reported allegation is confirmed.Thus this supplemental mdr is being filed with investigation result (mdr aware date is 11feb2024).

Brand Name
VERSACROSS CONNECT ACCESS SOLUTION FOR POLARSHEATH
Common Device Name
CATHETER, SEPTOSTOMY
Manufacturer (Section D)
BAYLIS MEDICAL COMPANY INC.
5959 trans-canada highway
montreal H4T 1 A1
CA  H4T 1A1
Manufacturer (Section G)
BAYLIS MEDICAL COMPANY INC.
5825 explorer drive
mississauga, on L4W 5 P6
CA   L4W 5P6
Manufacturer Contact
timothy degroot
4100 hamline avenue north
dc a330
saint paul, MN 55112
6515826168
MDR Report Key18656191
Report Number2124215-2024-02839
Device Sequence Number8240891
Product Code DXF
UDI-Device Identifier00685447019008
UDI-Public00685447019008
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
K150709
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Lot NumberVPFC091123
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/11/2024
Supplement Date Received by Manufacturer02/11/2024
Initial Report FDA Received Date02/06/2024
Supplement Report FDA Received Date03/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale